# SDR 06FDEA03804

- Difficulty date: October 27, 2006
- Submitted: October 30, 2006
- Operation: Air carrier
- Aircraft: N620FE
- Make and model: Doug MD-11
- Aircraft serial: 48791
- Aircraft time: 26,779 hours, 6,078 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Unknown
- Condition: Warning Light
- Location: Anti Ice System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, SELECTED ALL ANTI-ICE TO ON.  GOT IMMEDIATE LEVEL 1 "ENG 2 A-ICE OFF" ALERT COMBINED WITH ENG 2 ANTI-ICE VALVE DISAGREE LIGHT ON ENG 2 A/I SWITCH.  DIVERTED TO LAX AND LANDED WITHOUT INCIDENT.  REMOVED AND REPLACED ANTI-ICE VALVE AND PRESSURE SWITCH, PER MM 30-22-04-4 -2 AND 30-22-00-5  2, OPS CHECK NORMAL.  RAN NR 2 ENGINE TO PERFORM OPS CHECK OF ANTI-ICE VALVE PER JRH AND MM 30-22-00-5  2.  OPS CHECK NORMAL.
